# SDR R61A2021010900010

- Difficulty date: December 18, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION FOUND CORROSION FOUND ON FWD FUSELAGE FLOOR STRUCTURE, LT WINDBOARD SEAT TRACK BEAM AT FR 19.  FWD FUSELAGE FLOOR STRUCTURE.  LT WINDBOARD SEAT TRACK BEAM AT FR 19.  REPAIRED IAW EMB 170/175 SRM 53-10-10 REPAIR 01.
